# SDR C77A20160816002

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 25,163 hours, 14,619 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 00902
- Condition: Failed
- Location: Nlg
- Part time: 25,173 hours, 14,629 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG UNCOMMANDED DOWN WITH NO ABNORMAL EICAS INDICATION.  R & R NOSE LANDING GEAR UPLOCK IAW AMM 32-32-03.  OPS TEST OF LANDING GEAR EXTENSION & RETRACTION SYSTEM PERFORMED IAW AMM 32-33-01. OPS CHECKED GOOD.
